# SDR REXA2017033100433

- Difficulty date: March 31, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N306PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15306
- Aircraft time: 7,585 hours, 5,170 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: SH670316421
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(OK TO INSTALL TCAS CHANNEL) STGR27 CORRODED AT FS295. REMOVED AND REPLACED STRINGER AND RESTORED FINISH IAW SRM 51-42-06, 51-42-21 AND 51-25-16.
